# SDR SWAA2022032986042

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR LOWER CHORD CRACKED AT STA 663.75 LBL 24.92 AND WL 167.48. VIEWED THRU LEFT A/C BAY / ACCOMPLISHED PERMANENT REPAIR AT VAPOR BARRIER ATTACH ANGLE CRACK AT BS 663; LBL 24.92 AS PER SOUTHWEST EA # 1-757-16549 REV IR
